MathSciNet Relay Station
MathSciNet bibliographic data
MR795565 60G17
Abzhanov, E. A.; Kozachenko, Yu. V. Some properties of random processes in Banach $K_\sigma$-spaces. (Russian) Ukrain. Mat. Zh. 37 (1985), no. 3, 275–280, 403.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement